# SDR 2007UALA01009

- Difficulty date: April 2, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 42,581 hours, 15,193 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Part serial: 1727
- Condition: Leaking
- Location: Ptu Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF YELLOW QTY & PRESSURE.  DECISION MADE TO DIVERT FLIGHT UNDER AMBER ALERT.  *S/D*  FOUND PRIORITY VALVE WITH HYDRAULIC FLUID STREAMING OUT.  REPLACED PRIORITY VALVE.
